RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 2, Pages 256–262 (Mi smj1172)  

On the Euler characteristic of multiple selfintersection points of immersed manifolds

P. M. Akhmet'eva, I. Maleshichb, D. Repovšb

a Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation
b University of Ljubljana

Abstract: Various examples of immersed codimension 1 manifolds are studied from the viewpoint of possible combinations of the Euler characteristics of the submanifolds of multiple selfintersection points. A complete answer is given for the immersed 5-manifolds in the 6-dimensional Euclidean space. Relations are discussed with other constructions in differential topology and singularity theory.

Keywords: immersion, Euler characteristic, singularity, selfintersection

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:2, 208–212

Bibliographic databases:

UDC: 515.142
Received: 20.09.2002

Citation: P. M. Akhmet'ev, I. Maleshich, D. Repovš, “On the Euler characteristic of multiple selfintersection points of immersed manifolds”, Sibirsk. Mat. Zh., 44:2 (2003), 256–262; Siberian Math. J., 44:2 (2003), 208–212

Citation in format AMSBIB
\Bibitem{AkhMalRep03}
\by P.~M.~Akhmet'ev, I.~Maleshich, D.~Repov{\v s}
\paper On the Euler characteristic of multiple selfintersection points of immersed manifolds
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 2
\pages 256--262
\mathnet{http://mi.mathnet.ru/smj1172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1981364}
\zmath{https://zbmath.org/?q=an:1078.57502}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 2
\pages 208--212
\crossref{https://doi.org/10.1023/A:1022968300947}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182502000002}


Linking options:
  • http://mi.mathnet.ru/eng/smj1172
  • http://mi.mathnet.ru/eng/smj/v44/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:210
    Full text:63
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020